Measures on infinite dimensional Grassmann manifolds release_4utksrwpvvgg7cgjtzp7eonehi

by Doug Pickrell

Published in Journal of Functional Analysis by Elsevier BV.

1987   Volume 70, p323-356

Archived Files and Locations

application/pdf  1.5 MB
file_k44a2uoiabe23pt43ka6ozktdq
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1987
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-1236
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: de9d5417-1c7e-4a38-bebb-40e323fd4b04
API URL: JSON